# SDR CALA2015050893698

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 42,619 hours, 18,486 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FAINT SMELL OF SMOKE FOLLOWED BY EXTRACT FAN FAULT & CB AE2 POPPED.  FOUND AEVC EXTRACT FAN SEIZED & SOURCE OF SMOKE.  R & R EXTRACT FAN IAW 21-26-51.  OPERATIONS CHECKED IAW AMM 21-26-00-710-001-A.
